Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 71, NWS Kansas City, MO

June 4, 2015Atchison County, Holt County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 4, 2015, 7:52 AM CDT for Atchison County, Holt County, Missouri. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2015, 7:52 AM CDT (12:52 UTC)
Expired
Jun 4, 2015, 8:30 AM CDT
In force
38 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Atchison County, MO, Holt County, MO

The radar

The Omaha radar (KOAX), 119 km from the middle of the area, began a volume at 12:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 8:17 AM CDTTSTM WND GST 6010 Sw Rockport, MOPEA-SIZED HAIL.CORRECTED FOR LOCATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 0.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-237 J/kg
Mixed-layer LCL
1279 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

596 
WUUS53 KEAX 041252
SVREAX
MOC005-087-041330-
/O.NEW.KEAX.SV.W.0071.150604T1252Z-150604T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
752 AM CDT THU JUN 4 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ATCHISON COUNTY IN NORTHWEST MISSOURI...
  NORTHWESTERN HOLT COUNTY IN NORTHWEST MISSOURI...

* UNTIL 830 AM CDT

* AT 750 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTHWEST OF PERU TO 7 MILES SOUTHWEST OF
  STELLA...AND MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  TARKIO...ROCKPORT...FAIRFAX...CRAIG...WATSON...PHELPS CITY AND
  CORNING.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 92 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4059 9576 4057 9537 4012 9535 4014 9544
      4019 9549 4024 9548 4025 9555 4029 9556
      4031 9566 4034 9563 4041 9566 4045 9565
      4046 9568 4048 9570 4051 9570 4054 9566
      4056 9568 4052 9570 4052 9576 4058 9578
TIME...MOT...LOC 1252Z 265DEG 22KT 4054 9580 4016 9586

HAIL...1.00IN
WIND...60MPH

$$

AEP
1 follow-up statement
545 
WWUS53 KEAX 041303
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
803 AM CDT THU JUN 4 2015

MOC005-087-041330-
/O.CON.KEAX.SV.W.0071.000000T0000Z-150604T1330Z/
HOLT MO-ATCHISON MO-
803 AM CDT THU JUN 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
ATCHISON AND NORTHWESTERN HOLT COUNTIES UNTIL 830 AM CDT...

AT 801 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PERU TO VERDON...AND MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TARKIO...ROCKPORT...FAIRFAX...CRAIG...WATSON...PHELPS CITY AND
CORNING.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 92 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4059 9576 4057 9537 4012 9535 4014 9544
      4019 9549 4024 9548 4025 9555 4029 9556
      4031 9566 4034 9563 4041 9566 4045 9565
      4046 9568 4048 9570 4051 9570 4054 9566
      4056 9568 4052 9570 4052 9576 4058 9578
TIME...MOT...LOC 1303Z 265DEG 22KT 4055 9571 4018 9574

HAIL...1.00IN
WIND...60MPH

$$

AEP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:48 AM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 4, 6:48 AM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
648 AM CDT Thu Jun 4 2015

.DISCUSSION...
Issued at 416 AM CDT THU JUN 4 2015

A weak convective complex has formed over SC Nebraska into far NW
Missouri, and has gradually started to slide south with time. Unlike
last night this complex has a little better environment with which
to sustain itself, as MLCAPE values are approaching 1000 J/kg ahead
of the complex and effective bulk shear values are approaching 25 to
35 knots. Both parameters are an improvement over what yesterday
morning's complex had. Also according to SPC Mesoanalysis PWAT
values are approaching 1.8 inches where the storms are located, and
only fall off marginally with southward extent, as a good portion of
eastern Kansas and western Missouri contain 1.6 to 1.7 inches of
precipitable water. This will allow this complex to have very
efficient rain rates, as it eventually slides into the forecast
area. Short range models have been pretty consistent with this
complex eventually sliding south/southeast through western Missouri.
Should this complex slide south as the short-term hi-res models
suggest it could bring another round of morning and early afternoon
thunderstorms to the area, which would exacerbate the already
ongoing flooding problems across the area. Tough to say exactly how
much rain each area will receive, but considering the generally slow
motion of this complex along with a fairly efficient rain-making
ability, it's conceivable that some areas could see another 1 to
several inches of rain through the morning hours. As a result of
this concern, a flash flood watch continue for the area through 10
am.

This afternoon's chances for severe convection will depend much on
how this complex moves through the area. If the complex drops south
as the models suggest it's conceivable that there could be enough
lingering cloud cover to prevent much in the way of
afternoon/evening destabilization. Should the complex take on more
of an easterly component or fizzle out early there could be enough
of a clearing period to get some destabilization. Confluence along a
mesoscale/synoptic boundary which will likely run through northern
Kansas and/or southern Nebraska will be maximized likely to the west
of the forecast area, and this max confluence will be the best focus
for afternoon convection. Across far eastern Kansas and western
Missouri, depending on how the boundary sets up there will not be
quite a good of a chance to get a storm going along the weaker
confluence, but NAM indicates a relatively uncapped environment, so
it may not take much to get a storm going this afternoon. Should a
surface based storm get going this afternoon there will be plenty of
instability, on the order of 1500 to 2500 J/kg of ML CAPE as well as
30 to 40 kts of deep shear. This would be ample for supercellular
activity, with all modes of severe weather possible, again, mainly
west of I-29 and north of HWY 36. As the afternoon/evening
convection grows upscale into a complex, another round of heavy rain
is possible overnight Thursday night into Friday morning.

Friday convection again is dependent on how Thursday night evolves,
but for now models want to move the mid level ridge more centered
over the forecast area, which would serve as a bit of a dampener to
mid day convection, however, with some mid level flow over the apex
of the ridge, it's possible that once again, overnight MCS
development will roll through the area, bringing yet more heavy
rain.

Saturday then sees the boundary likely move north of the forecast
area, which should take the best chances of severe weather with it.
MCS formation from Saturday afternoon/evening thunderstorms could
conceivably move over the area, but given the likely initiation as
well as the somewhat flattened mid level ridge it's more likely that
the complex(es) will ride north of at least Interstate 70, if not
north of Missouri all together.

The rain chances continue through the weekend and into next week as
the mid level pattern transitions into more of a eastern trough
scenario with a sagging boundary. Should the boundary sag across the
area the generally zonal flow could result in one or several days of
training cells, so will continue to watch for more days of
potentially heavy rain through the mid range and extended forecast
period.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 641 AM CDT THU JUN 4 2015

Same as yesterday, early morning thunderstorms affecting the
terminals through the mid morning hours. Severe weather isn't
anticipated, but periods of heavy rain are possible probably through
the early afternoon. There could be a lull in the action through the
afternoon before another round of thunderstorms form late this
evening and move into the area. Backed off a touch on the timing of
these storms, as initiation is most likely going to occur in central
and northern Kansas then move in later tonight.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH until 10 AM CDT this morning FOR KSZ025-
     102>105.

MO...FLASH FLOOD WATCH until 10 AM CDT this morning FOR MOZ001>005-
     011>014-020>022-028>030-037-038-043-044.

&&

DISCUSSION...Leighton
AVIATION...Leighton
Hazardous weather outlook, Jun 4, 5:59 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
559 AM CDT THU JUN 4 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-051100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
559 AM CDT THU JUN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 A COMPLEX OF THUNDERSTORMS WILL CONTINUE TO AFFECT MAINLY NORTHWEST
 AND WEST CENTRAL MISSOURI AND ADJACENT PORTIONS OF EASTERN KANSAS
 THROUGH THE MORNING HOURS. DUE TO SIGNIFICANT RAINFALL EARLIER THIS
 MORNING AND SATURATED SOILS...FLOODING AND FLASH FLOODING WILL BE A
 CONCERN. A FEW STRONG TO SEVERE STORMS WITH GUSTY WINDS AND HAIL WILL
 ALSO BE POSSIBLE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 SEVERAL ADDITIONAL ROUNDS OF HEAVY RAIN PRODUCING THUNDERSTORMS
 WILL BE POSSIBLE FRIDAY THROUGH EARLY SATURDAY AND AGAIN SUNDAY
 NIGHT. WHILE A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THE PRIMARY
 THREAT WILL BE HEAVY RAINFALL WHICH COULD RESULT IN PERIODS OF
 FLOODING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, Jun 4, 3:14 AM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
314 AM CDT THU JUN 4 2015

MOZ014-040845-
DAVIESS MO-
314 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAVIESS COUNTY UNTIL 345
AM CDT...

AT 313 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF MAYSVILLE...MOVING EAST AT 15
MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WINSTON AND ALTAMONT.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 62 AND 71.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3987 9402 3986 9420 3994 9420 4000 9404
TIME...MOT...LOC 0814Z 251DEG 14KT 3991 9418

CUTTER
Special weather statement, Jun 4, 3:44 AM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
344 AM CDT THU JUN 4 2015

MOZ013-014-040915-
DAVIESS MO-DE KALB MO-
344 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEKALB AND WESTERN
DAVIESS COUNTIES UNTIL 415 AM CDT...

AT 342 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF MAYSVILLE...MOVING NORTHEAST
AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SANTA ROSA.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4004 9419 3989 9412 3988 9432 3995 9437
TIME...MOT...LOC 0844Z 247DEG 12KT 3994 9426

CUTTER
Special weather statement, Jun 4, 6:22 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
622 AM CDT THU JUN 4 2015

MOZ030-031-038-039-041145-
CARROLL MO-LAFAYETTE MO-RAY MO-SALINE MO-
622 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALINE...RAY...
NORTHERN LAFAYETTE AND SOUTHERN CARROLL COUNTIES UNTIL 645 AM CDT...

AT 620 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
NORBORNE TO HARDIN TO RICHMOND...AND MOVING SOUTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LEXINGTON...CARROLLTON...HIGGINSVILLE...HENRIETTA...HARDIN...
  NORBORNE...WAVERLY...CORDER...ALMA...BLACKBURN...MALTA BEND...
  DOVER...GRAND PASS...WAKENDA AND MOUNT LEONARD.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3929 9316 3912 9332 3902 9358 3924 9421
      3934 9395 3951 9379
TIME...MOT...LOC 1122Z 295DEG 40KT 3940 9375 3930 9384
          3924 9400

CUTTER
Special weather statement, Jun 4, 6:51 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
651 AM CDT THU JUN 4 2015

MOZ031-032-038-039-041215-
CARROLL MO-CHARITON MO-LAFAYETTE MO-SALINE MO-
651 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SALINE...NORTHEASTERN
LAFAYETTE...SOUTHERN CHARITON AND SOUTHERN CARROLL COUNTIES UNTIL 715
AM CDT...

AT 649 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
BOSWORTH TO MALTA BEND TO ALMA...AND MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MARSHALL...SLATER...BLACKBURN...MALTA BEND...BOSWORTH...
  BRUNSWICK...KEYTESVILLE...MOUNT LEONARD...MIAMI...TRIPLETT...DE
  WITT...GILLIAM...DALTON...ARROW ROCK AND NELSON.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 76 AND 86.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3913 9293 3913 9294 3912 9295 3910 9294
      3910 9293 3907 9293 3897 9305 3894 9305
      3893 9306 3893 9312 3912 9368 3951 9364
      3950 9291
TIME...MOT...LOC 1151Z 287DEG 38KT 3945 9343 3925 9336
          3911 9351

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:20 PM CDTRiver Flood WarningEAXCarroll, Chariton6 days
Jun 3, 8:20 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston4 days
Jun 3, 8:56 PM CDTRiver Flood WarningEAXPlatte5 days
Jun 3, 8:56 PM CDTRiver Flood WarningEAXPlatte5 days
Jun 3, 9:32 PM CDTRiver Flood WarningEAXClay, Jackson, Ray6 days
Jun 3, 9:32 PM CDTRiver Flood WarningEAXChariton, Howard, Saline7 days
Jun 3, 9:32 PM CDTRiver Flood WarningEAXCooper, Howard7 days
Jun 4, 2:16 AM CDTFlash Flood WarningEAXAndrew, Caldwell, Daviess, DeKalb, Gentry6 hr
Jun 4, 3:14 AM CDTSpecial Weather StatementEAXDaviess31 min
Jun 4, 3:44 AM CDTSpecial Weather StatementEAXDeKalb31 min
Jun 4, 5:12 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt33 min
Jun 4, 6:22 AM CDTSpecial Weather StatementEAXRay23 min
Jun 4, 6:37 AM CDTFlash Flood WarningEAXBuchanan, Caldwell, Clay, Clinton, Platte, Ray6 hr
Jun 4, 6:51 AM CDTSpecial Weather StatementEAXCarroll, Saline24 min
Jun 4, 8:24 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway21 min
Jun 4, 9:21 AM CDTRiver Flood WarningEAXDaviess, Gentry57 hr
Jun 4, 9:21 AM CDTRiver Flood WarningEAXLinn, Livingston4 days
Jun 4, 9:34 AM CDTRiver Flood WarningEAXBuchanan4 days
Jun 4, 9:34 AM CDTRiver Flood WarningEAXAtchison, Holt64 hr
Jun 4, 9:54 AM CDTRiver Flood WarningEAXAndrew, Buchanan4 days
Jun 4, 9:54 AM CDTRiver Flood WarningEAXBuchanan, Platte3 days
Jun 4, 10:07 AM CDTRiver Flood WarningEAXCarroll3 days
Jun 4, 10:22 AM CDTSpecial Weather StatementEAXBuchanan23 min
Jun 4, 10:38 AM CDTFlash Flood WarningEAXClay, Platte6 hr
Jun 4, 11:00 AM CDTSpecial Weather StatementEAXPlatte45 min
Jun 4, 11:12 AM CDTRiver Flood WarningEAXDaviess, Livingston3 days
Jun 4, 11:34 AM CDTSpecial Weather StatementEAXRay41 min
Jun 4, 12:23 PM CDTFlash Flood WarningEAXBuchanan, Caldwell, Clay, Clinton, Platte, Ray12 hr
Jun 4, 12:34 PM CDTAreal Flood WarningEAXAndrew, Atchison, Buchanan, Caldwell, Clinton, Daviess and 5 more24 hr
Jun 4, 3:40 PM CDTRiver Flood WarningEAXPlatte3 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.